# SDR 2DYA20210419000

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 62,664 hours, 18,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK THE MECHANIC FOUND FWD GALLEY EMERGENCEY EXIT LIGHTS INOP. THE MECHANIC T/S PER 33-51-11 AND PERFORMED POWER SUPPLY TASK AMM 33-51-07-712-032. TEST WAS UNSATISFACTORY. NEW POWER SUPPLY WAS REQUIRED. MECHANIC R&R  POWER SUPPLY UNIT I.A.W. AMM 33-51-07, OPS CHECK SATISFACTORY.
